# SDR 08112005D

- Difficulty date: August 11, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 23,904 hours, 29,945 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Bird Strike
- Location: Nose
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON NOSE OF A/C.  PERFORMED VISUAL INSPECTION OF NOSE, ENG INLETS, LEADING EDGES, & PROBE, NO DEFECTS NOTED.
